i had a severe reaction to bee sting and i had to take subcutaneous adrenalin i had palpitations and symptoms of overdose will this affect me in future
Do you mean will the one dose of adrenaline affect you in the future? No probably not. Do you mean the bee sting? Once you have a severe reaction to bee sting that requires adrenaline, you should always have an epi-pen available with epinepherine (or adrenaline) available. Yes, epinepherine can sometimes give you palpitations and a racing heart, but that is better than succumbing to the affects of an allergic reaction which can be fatal. If you get another bee sting, your reaction could be even worse the next time.
- Adrenalin Information for Consumers
- Adrenalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adrenalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2012 • 1 answer
Posted 10 Feb 2013 • 1 answer
Posted 27 Feb 2015 • 2 answers
Posted 10 Jun 2015 • 1 answer
Posted 21 Aug 2016 • 2 answers